MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SMPX645
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Breast Mass (2439)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deformity, sensory neuroma.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent breast reconstruction with a (right) 800cc mentor memorygel breast implant and a (left) 645cc mentor memorygel breast implant.Post-operatively, the patient was diagnosed with bilateral breast deformities and left breast sensory neuroma.As a result, the patient underwent removal and replacement surgery on (b)(6), 2022.During surgery, it was discovered that the right breast implant was ruptured.Subsequently, both implants were replaced with the following: (right) 500cc mentor artoura plus, smooth, high profile catalog: sdc135h lot: 9587144 sn: (b)(4) and (left) 500cc mentor artoura plus, smooth, high profile catalog: sdc135h lot: 9632963 sn: (b)(4).This medwatch form is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On march 30, 2022, mentor became aware that the patient also underwent bilateral capsulectomy on (b)(6) 2022.On (b)(6) 2022, the product investigation was completed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Device investigation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the smooth mod + prof xtra 645cc returned device.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.
 
Additional Manufacturer Narrative
On march 31, 2022, mentor became aware that the incorrect date of implantation was erroneously indicated in the initial report sent on (b)(6) 2022.The correct date has been filled.Section d.6a.: (b)(6) 2018.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13911874
Report Number1645337-2022-03358
Device Sequence Number14469271
Product Code FTR
UDI-Device Identifier00081317025153
UDI-Public00081317025153
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2023
Device Model NumberSMPX645
Device Catalogue NumberSMPX645
Device Lot Number7569713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer03/30/2022
03/31/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/14/2022
04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite